Alert archive / Ohio / Special Weather Statements in 2023

Special Weather Statement, NWS Charleston, WV

July 18, 2023Vinton County, Ohio

NWS Charleston, WV issued this special weather statement at Jul 18, 2023, 6:21 PM EDT for Vinton County, Ohio. It was in force for 24 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 18, 2023, 6:21 PM EDT (22:21 UTC)
Expired
Jul 18, 2023, 6:45 PM EDT
In force
24 min
Issued by
NWS Charleston, WV
Hail
0.00 in
Wind
50

County Vinton County, OH

The radar

The Charleston,WV radar (KRLX), 115 km from the middle of the area, began a volume at 22:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 18, 6:35 PM EDTTSTM WND DMG4 Wsw Mcarthur, OHTree down along Martindill Road.
Jul 18, 6:36 PM EDTTSTM WND DMG4 Nnw Hamden, OHTree down along Lake Road. Time estimated from radar.
Jul 18, 6:36 PM EDTTSTM WND DMG5 E Hamden, OHTree down near intersection of 324 and state route 160.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.4 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2023-07-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 168 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2023-07-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 97 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
168 J/kg
Mixed-layer CIN
-208 J/kg
Mixed-layer LCL
1106 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
97 m²/s²
0-3 km storm-relative helicity
125 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

903 
WWUS81 KRLX 182221
SPSRLX

Special Weather Statement
National Weather Service Charleston WV
621 PM EDT Tue Jul 18 2023
 
OHZ084-182245-
Vinton OH-
621 PM EDT Tue Jul 18 2023

...A strong thunderstorm will impact portions of central Vinton
County through 645 PM EDT...

At 621 PM EDT, Doppler radar was tracking a strong thunderstorm over
Mcarthur, moving southeast at 25 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around 
         unsecured objects.

Locations impacted include...
Mcarthur, Hamden and Radcliffe. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building. 

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3931 8255 3922 8227 3920 8228 3920 8231
      3917 8231 3907 8239 3910 8243 3914 8243
      3914 8249 3924 8262
TIME...MOT...LOC 2221Z 299DEG 20KT 3923 8251 

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

$$

14

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this special weather statement went out at Jul 18, 4:12 PM EDT, 2 hours 9 minutes earlier.

Area forecast discussion, Jul 18, 4:12 PM EDT, 2 hours 9 minutes before
AREA FORECAST DISCUSSION
National Weather Service Charleston WV
412 PM EDT Tue Jul 18 2023

.SYNOPSIS...
Unsettled summer weather continues much of the work week, as
disturbances transit the region. A change to drier and less
humid weather is expected this weekend.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
As of 410 PM Tuesday...

Did a quick update as PoPs were currently too high. However,
shower and thunderstorm coverage will increase rapidly this
afternoon into this evening, as a short wave trough over the
Tennessee and lower Ohio Valley heads into the middle Ohio
Valley, and acts on ample instability and shear to produce
strong to potentially severe thunderstorms.

The short wave was currently manifest in two convective
complexes, the lead one moving into eastern Kentucky which is
likely to be the main focus for at least southern portions of
the middle Ohio Valley this afternoon and evening, and a more
intense complex, its east or slightly south of east motion
taking it south of the forecast area tonight. Meanwhile, the
lead complex should start losing intensity as it moves into the
central Appalachians in tandem with the causative short wave
tonight.

As of 135 PM Tuesday...

Subsidence in the wake of a long wave trough axis that passed
overhead this morning gives away to ascent associated with an
approaching upper level speed max this afternoon. Beneath this
ascent, mainly clear skies through most of the morning and early
afternoon have allowed surface temperatures to rise into the lower
80s amidst dew points in the low to mid 60s. Despite relatively weak
lapse rates overhead owing to ridging over the western US keeping a
greedy grip on the elevated mixed layer, this should still yield
1000-1500J/kg MLCAPE across NE KY, SE OH, and west central portions
of WV. As the aforementioned speed max approaches, deep layer
shear will increase to around 35-40KTs yielding a mix of super-
cellular and multi-cellular storm modes. Initial discrete
convection could contain a risk for hail/wind/locally heavy
rain, but as the column saturates with the aforementioned
stronger flow/ascent approaching should see the severe hail
threat dwindle as convection grows up scale. The main threat at
that point will be the locally heavy rain, with heavy rain from
last night compromising swaths of soils, especially south of
Charleston and Parkersburg. Probability of exceedance of the
suppressed flash flood guidance generally doesn't support a
flash flood watch, but if several storms move over one of these
compromised areas could see a couple flash flood warnings being
needed tonight.

A weakly supported cold front will slowly sag south across the
region overnight which may continue to support some light showers
and/or drizzle. With plenty of cloud cover overnight, would not
expect dense fog, but with very moist boundary layer will likely see
at least some mix of visibility reductions and low stratus heading
into Wednesday morning.

Less convective coverage is expected Wednesday, focused primarily
around the aforementioned frontal boundary that will begin to
be shunted back to the north as a warm from during the
afternoon. Given weak flow and somewhat lesser column moisture,
the threats for severe will be low, and any flooding threat
would be extremely isolated (contingent on a storm sitting over
an urban area or one of the aforementioned areas that saw heavy
rain yesterday).

Highs Wednesday across the lowlands will generally be in the
lower to mid 80s.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/...
As of 250 PM Tuesday...

Unsettled weather will continue through the latter half of the work
week in the form of periodic showers and thunderstorms. A stagnant
surface boundary lifts north of the region Wednesday night in
advance of a slowly approaching cold front that is progged to cross
Friday morning from the west. Shower and thunderstorm activity will
increase Thursday afternoon/evening courtesy of moisture advection
in advance of the front. Strong to severe thunderstorms are
possible, particularly across western portions of the CWA closer
to the arriving front. Much of the CWA is under a Marginal Risk
for severe weather, with portions of the Mid-Ohio Valley under
a Slight Risk. The main hazards will be damaging wind gusts,
hail, and locally heavy rainfall, potentially resulting in
localized flash flooding. Rain chances will linger throughout
the day on Friday, with dry weather building in Friday night as
high pressure gradually shifts eastward. Seasonable temperatures
are progged for Thursday, with a few degrees below normal on
Friday.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
As of 250 PM Tuesday...

High pressure will gradually traverse the region this weekend
into early next week, resulting in drier and less humid
conditions across the area. The chance for rain increases at the
start of the new work week courtesy of return flow and moisture
advection as high pressure moves east of the region. Seasonably
cool high temperatures on Saturday will warm to near normal by
Monday amid a decent amount of sunshine.

&&

.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
As of 135 PM Tuesday...

Low level moisture lifts into a SCT-BKN cumulus field this
afternoon, with isolated convection already starting to sprout
across the north this afternoon. Additional convection is expected
to blossom as an upper level disturbance approaches late this
afternoon into this evening bringing a chance for thunderstorms to
all terminals. Very heavy rain with any convective cores will be
capable of briefly reducing visibility to IFR, but will only dip to
3SM in the TS TEMPOs for now. Storms are expected to continue well
into the overnight hours, but should settle down by daybreak on
Wednesday. MVFR/IFR BKN/OVC cloudiness overnight will help to limit
fog formation, but given a very moist boundary layer will see at
least some patchy fog at the terminals heading into Wednesday
morning.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z WEDNESDAY...

FORECAST CONFIDENCE: Medium.

ALTERNATE SCENARIOS: Convective coverage may vary from the
forecast this afternoon/evening. Fog coverage may vary overnight
tonight.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       19   20   21   22   23   00   01   02   03   04   05   06
EDT 1HRLY       15   16   17   18   19   20   21   22   23   00   01   02
CRW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    L
HTS CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    M
BKW CONSISTENCY  M    M    H    H    H    H    H    H    H    H    H    H
EKN CONSISTENCY  M    M    H    H    H    H    H    H    H    H    H    H
PKB CONSISTENCY  M    H    H    H    H    H    H    H    H    H    L    M
CKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H

AFTER 18Z WEDNESDAY...
IFR possible in showers/thunderstorms Thursday into Thursday
night. IFR also possible in fog each morning from Thursday
through Sunday.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...None.
OH...None.
KY...None.
VA...None.

&&

SYNOPSIS...JP/GW
NEAR TERM...TRM/JP
SHORT TERM...GW
LONG TERM...GW
AVIATION...JP
Hazardous weather outlook, Jul 18, 2:35 PM EDT, 3 hours 46 minutes before
Hazardous Weather Outlook
National Weather Service Charleston WV
235 PM EDT Tue Jul 18 2023

KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011-
013>020-024>034-039-040-515>526-191845-
Greenup-Carter-Boyd-Lawrence KY-Perry-Morgan-Athens-Washington-
Jackson OH-Vinton-Meigs-Gallia-Lawrence OH-Dickenson-Buchanan-Wayne-
Cabell-Mason-Jackson WV-Wood-Pleasants-Tyler-Lincoln-Putnam-Kanawha-
Roane-Wirt-Calhoun-Ritchie-Doddridge-Mingo-Logan-Boone-Clay-Braxton-
Gilmer-Lewis-Harrison-Taylor-McDowell-Wyoming-Upshur-Barbour-
Northwest Raleigh-Southeast Raleigh-Northwest Fayette-
Southeast Fayette-Northwest Nicholas-Southeast Nicholas-
Northwest Webster-Southeast Webster-Northwest Pocahontas-
Southeast Pocahontas-Northwest Randolph-Southeast Randolph-
235 PM EDT Tue Jul 18 2023

This Hazardous Weather Outlook is for northeast Kentucky, southeast
Ohio, southwest Virginia and much of West Virginia.

.DAY ONE...This Afternoon and Tonight.

There is a marginal risk for severe thunderstorms this afternoon
into the overnight, with the main threats being damaging winds, hail
and locally heavy rain.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Strong to severe thunderstorms are possible on Thursday into Thursday
night, with the main threats being damaging winds, hail, and heavy
rain. Localized high water issues are possible through Thursday night
in locations affected by multiple rounds of rainfall or slow moving
thunderstorms.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

In the hours before

Special weather statement, Jul 18, 5:46 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Charleston WV
546 PM EDT Tue Jul 18 2023

WVZ017>019-029-182215-
Calhoun WV-Wirt WV-Ritchie WV-Gilmer WV-
546 PM EDT Tue Jul 18 2023

...A strong thunderstorm will impact portions of northeastern
Calhoun, southwestern Ritchie, northwestern Gilmer and east central
Wirt Counties through 615 PM EDT...

At 546 PM EDT, Doppler radar was tracking a strong thunderstorm 10
miles northwest of Grantsville, moving east at 25 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Big Springs, Brohard, Macfarlan, Smithville and Burnt House.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3905 8129 3914 8125 3911 8093 3892 8101
TIME...MOT...LOC 2146Z 289DEG 20KT 3906 8118

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

14
Special weather statement, Jul 18, 5:56 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Charleston WV
556 PM EDT Tue Jul 18 2023

KYZ101-103-OHZ087-WVZ005-006-182230-
Boyd KY-Greenup KY-Lawrence OH-Wayne WV-Cabell WV-
556 PM EDT Tue Jul 18 2023

...A strong thunderstorm will impact portions of northern Boyd,
southeastern Greenup, Lawrence, west central Cabell and north central
Wayne Counties through 630 PM EDT...

At 556 PM EDT, Doppler radar was tracking a strong thunderstorm near
Naples, or near Ironton, moving east at 30 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Huntington, Ashland, Ironton, Coal Grove, Chesapeake, Proctorville,
Cannonsburg, Lake Vesuvius, Barboursville, Kenova, Catlettsburg,
Ceredo, Greenup, Princess, Coalton, Naples, Franklin Furnace,
Flatwoods, South Point and Russell.

This includes the following highways...
 Interstate 64 in Kentucky between mile markers 181 and 191.
 Interstate 64 in West Virginia between mile markers 1 and 16.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3858 8282 3857 8281 3860 8274 3863 8275
      3878 8254 3877 8251 3870 8247 3868 8247
      3868 8246 3838 8229 3836 8277 3837 8279
      3837 8281 3855 8286
TIME...MOT...LOC 2156Z 256DEG 27KT 3848 8275

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

14
Local storm report, Jul 18, 6:12 PM EDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
612 PM EDT Tue Jul 18 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0532 PM     Hail             9 W Buffalo             38.62N 82.16W
07/18/2023  E1.00 inch       Mason              WV   Trained Spotter

            Also spotted a funnel cloud forming and
            spinning, falling apart and forming again
            several times before it went over the hill
            while on the phone at 540 pm.

&&
Special weather statement, Jul 18, 6:14 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Charleston WV
614 PM EDT Tue Jul 18 2023

WVZ008-014>016-182300-
Jackson WV-Roane WV-Kanawha WV-Putnam WV-
614 PM EDT Tue Jul 18 2023

...A strong thunderstorm will impact portions of northern Kanawha,
northern Putnam, southwestern Roane and southeastern Jackson Counties
through 700 PM EDT...

At 613 PM EDT, Doppler radar was tracking a strong thunderstorm over
Teays Valley, or near Nitro, moving east at 35 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Charleston, Nitro, Winfield, Jefferson, South Charleston, St. Albans,
Dunbar, Sissonville, Eleanor, Buffalo, Clendenin, Poca, Pinch,
Institute, Elkview, Cross Lanes, Kenna, Teays Valley, Bancroft and
Statts Mills.

This includes the following highways...
 Interstate 79 between mile markers 1 and 21.
 Interstate 77 in West Virginia between mile markers 102 and 130.
 Interstate 64 in West Virginia between mile markers 40 and 51.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3865 8198 3866 8193 3866 8192 3868 8178
      3870 8179 3882 8138 3836 8130 3837 8187
      3863 8201
TIME...MOT...LOC 2213Z 254DEG 31KT 3844 8191

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

GW
Local storm report, Jul 18, 6:16 PM EDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
616 PM EDT Tue Jul 18 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0553 PM     Hail             New Haven               38.99N 81.97W
07/18/2023  M1.00 inch       Mason              WV   Trained Spotter

            Also heard that a funnel cloud had been
            spotted.

0600 PM     Hail             New Haven               38.99N 81.97W
07/18/2023  M1.00 inch       Mason              WV   Emergency Mngr

&&
Special weather statement, Jul 18, 6:21 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Charleston WV
621 PM EDT Tue Jul 18 2023

OHZ084-182245-
Vinton OH-
621 PM EDT Tue Jul 18 2023

...A strong thunderstorm will impact portions of central Vinton
County through 645 PM EDT...

At 621 PM EDT, Doppler radar was tracking a strong thunderstorm over
Mcarthur, moving southeast at 25 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Mcarthur, Hamden and Radcliffe.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3931 8255 3922 8227 3920 8228 3920 8231
      3917 8231 3907 8239 3910 8243 3914 8243
      3914 8249 3924 8262
TIME...MOT...LOC 2221Z 299DEG 20KT 3923 8251

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

14

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 17, 8:14 PM EDTSpecial Weather StatementRLXJackson31 min
Jul 17, 11:47 PM EDTSpecial Weather StatementRLXMason43 min
Jul 17, 11:59 PM EDTSpecial Weather StatementRLXWood46 min
Jul 18, 12:06 AM EDTSpecial Weather StatementRLXCabell, Lincoln, Putnam39 min
Jul 18, 12:38 AM EDTFlash Flood WarningRLXJackson, Wirt, Wood3 hr
Jul 18, 12:39 AM EDTSpecial Weather StatementRLXKanawha51 min
Jul 18, 1:20 AM EDTSpecial Weather StatementRLXFayette25 min
Jul 18, 1:38 AM EDTSpecial Weather StatementRLXBraxton37 min
Jul 18, 1:47 AM EDTSpecial Weather StatementRLXFayette, Nicholas28 min
Jul 18, 2:18 AM EDTSpecial Weather StatementRLXUpshur57 min
Jul 18, 5:24 PM EDTSevere Thunderstorm WarningRLXMason36 min
Jul 18, 5:33 PM EDTSevere Thunderstorm WarningRLXLincoln, Logan, Mingo, Wayne27 min
Jul 18, 5:36 PM EDTSevere Thunderstorm WarningRLXMason, Putnam24 min
Jul 18, 5:46 PM EDTSpecial Weather StatementRLXRitchie29 min
Jul 18, 5:49 PM EDTSevere Thunderstorm WarningRLXCalhoun, Gilmer, Ritchie, Wirt41 min
Jul 18, 5:50 PM EDTTornado WarningRLXMason, Putnam20 min
Jul 18, 5:58 PM EDTSevere Thunderstorm WarningRLXJackson, Mason32 min
Jul 18, 5:59 PM EDTSevere Thunderstorm WarningRLXBoone, Kanawha, Lincoln31 min
Jul 18, 6:14 PM EDTSpecial Weather StatementRLXPutnam46 min
Jul 18, 6:24 PM EDTSpecial Weather StatementRLXLincoln, Logan, Wayne36 min
Jul 18, 6:24 PM EDTSevere Thunderstorm WarningRLXCalhoun, Gilmer, Ritchie36 min
Jul 18, 6:28 PM EDTSpecial Weather StatementRLXJackson, Roane47 min
Jul 18, 6:29 PM EDTSpecial Weather StatementRLXKanawha46 min
Jul 18, 6:37 PM EDTSpecial Weather StatementRLXCabell, Putnam38 min
Jul 18, 6:42 PM EDTSevere Thunderstorm WarningRLXBraxton, Calhoun, Clay, Gilmer, Jackson, Kanawha and 1 more48 min
Jul 18, 6:46 PM EDTSpecial Weather StatementRLXBoone, Lincoln29 min
Jul 18, 6:58 PM EDTSpecial Weather StatementRLXRitchie47 min
Jul 18, 6:59 PM EDTSevere Thunderstorm WarningRLXBraxton, Gilmer46 min
Jul 18, 7:01 PM EDTSpecial Weather StatementRLXClay44 min
Jul 18, 7:10 PM EDTSpecial Weather StatementRLXCalhoun35 min
Jul 18, 7:14 PM EDTSevere Thunderstorm WarningRLXCalhoun, Doddridge, Gilmer, Ritchie31 min
Jul 18, 7:16 PM EDTSpecial Weather StatementRLXBoone, Kanawha, Putnam29 min
Jul 18, 7:24 PM EDTSpecial Weather StatementRLXJackson51 min
Jul 18, 7:38 PM EDTSpecial Weather StatementRLXClay22 min
Jul 17, 10:19 PM EDTSpecial Weather StatementRLXMorgan, Perry41 min
Jul 17, 10:53 PM EDTSpecial Weather StatementRLXAthens52 min
Jul 17, 11:08 PM EDTSpecial Weather StatementRLXGallia, Jackson, Lawrence52 min
Jul 17, 11:28 PM EDTSpecial Weather StatementRLXMorgan32 min
Jul 17, 11:32 PM EDTSpecial Weather StatementRLXAthens, Meigs28 min
Jul 17, 11:49 PM EDTFlash Flood WarningRLXAthens, Meigs, Vinton3 hr
Jul 18, 4:56 PM EDTSpecial Weather StatementRLXMeigs34 min
Jul 18, 5:18 PM EDTSpecial Weather StatementRLXMeigs27 min
Jul 18, 5:56 PM EDTSpecial Weather StatementRLXLawrence34 min
Jul 18, 6:33 PM EDTSevere Thunderstorm WarningRLXJackson, Meigs, Vinton27 min
Jul 18, 6:57 PM EDTSevere Thunderstorm WarningRLXMeigs, Vinton22 min
Jul 18, 4:45 PM EDTSpecial Weather StatementRLXCarter, Greenup45 min
Jul 18, 4:50 PM EDTSevere Thunderstorm WarningRLXBoyd, Carter, Greenup, Lawrence25 min
Jul 18, 5:13 PM EDTSevere Thunderstorm WarningRLXBoyd, Carter, Greenup, Lawrence47 min
Jul 18, 3:44 PM EDTSpecial Weather StatementRLXRussell46 min

Nearby

Special Weather Statements in Ohio, 2023Every special weather statement in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.